# SDR GUUA93952102610A

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,056 hours, 40,148 cycles
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Sticking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT EMERGENCY EXIT OUTER HANDLE STICKING.  CLEANED AND LUBRICATED LT EMERGENCY EXIT OUTER HANDLE.
